Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 40, NWS Northern Indiana

June 10, 20205 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 10, 2020, 1:47 PM EDT for 5 counties in Indiana. It was in force for 28 min. 24 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 1:47 PM EDT (17:47 UTC)
Expired
Jun 10, 2020, 2:15 PM EDT
In force
28 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Grant County, IN, Huntington County, IN, Miami County, IN, Wabash County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 86 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 1:47 PM EDTTSTM WND DMGSwayzee, INCORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM SWAYZEE. ROOF DAMAGE. A DOZEN OR SO SHINGLES BENT/MISSING.
Jun 10, 1:47 PM EDTTSTM WND DMGSwayzee, INCORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM SWAYZEE. MULTIPLE LARGE TREES AND BRANCHES DOWNED. TREE ON HOUSE. TREE ON CAMPER.
Jun 10, 1:50 PM EDTTSTM WND DMGConverse, INCORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM CONVERSE. TWO LARGE TREES DOWNED. ONE ON HOUSE.
Jun 10, 1:50 PM EDTTSTM WND DMGConverse, INCORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM CONVERSE. TWO LARGE TREES DOWNED. ONE ON HOUSE.
Jun 10, 1:50 PM EDTHAIL 1.75Amboy, IN.
Jun 10, 1:50 PM EDTHAIL 1.75Amboy, IN
Jun 10, 1:51 PM EDTHAIL 12 Ne Somerset, INCORRECTS PREVIOUS HAIL REPORT FROM 2 NE SOMERSET.
Jun 10, 1:52 PM EDTTSTM WND DMGNorth Manchester, INNUMEROUS LARGE TREE BRANCHES DOWN. ONE TREE UPROOTED.
Jun 10, 1:55 PM EDTHAIL 12 Ne Somerset, INCORRECTS PREVIOUS HAIL REPORT FROM 2 NE SOMERSET. CORRECTS PREVIOUS HAIL REPORT FROM 2 NE SOMERSET.
Jun 10, 1:56 PM EDTTSTM WND DMGConverse, INTWO LARGE TREES DOWN IN CONVERSE. ONE IN THE STREET, THE OTHER ON A HOUSE.
Jun 10, 2:00 PM EDTTSTM WND DMG2 S Wabash, INDAMAGE IN THIS AREA INCLUDED ROOF DAMAGE AND A LARGE METAL CART WAS BLOWN OVER. THE RAILROAD TRACKS ALSO SUSTAINED DAMAGE. TIME ESTIMATED BY RADAR.
Jun 10, 2:05 PM EDTTSTM WND DMGNorth Manchester, INTREE ON A HOUSE. TIME ESTIMATED BY RADAR.
Jun 10, 2:07 PM EDTTSTM WND DMGAndrews, INMULTIPLE 2-3 FT DIAMETER TREE DOWN ONTO WIRES.
Jun 10, 2:08 PM EDTTSTM WND DMGAndrews, INWIDESPREAD TREE DAMAGE, TREES ON HOUSES, CARS AND POWER LINES.
Jun 10, 2:08 PM EDTTSTM WND GST 80Converse, IN12 INCH THICK TREE LIMBS ALSO DOWN. MEASURED GUST ON ANEMOMETER.
Jun 10, 2:14 PM EDTHAIL 13 E Lagro, IN.
Jun 10, 2:14 PM EDTHAIL 13 E Lagro, IN
Jun 10, 2:15 PM EDTTSTM WND DMG4 Nnw Mount Etna, INPOWER LINES SPARKED IN HIGH WINDS SETTING HOME ON FIRE WHICH WAS DESTROYED.
Jun 10, 2:16 PM EDTTSTM WND DMGGoblesville, IN*** 2 INJ *** 2 GOLFERS INJURED AT CLEAR CREEK GOLF COURSE WHEN HUT THEY WERE SHELTERED UNDER WAS DESTROYED.
Jun 10, 2:20 PM EDTTSTM WND DMG3 E Somerset, IN*** 4 INJ *** TREE FELL ONTO CAR NEAR MISSISSINEWA RESERVOIR. 4 OCCUPANTS INJURED.
Jun 10, 2:20 PM EDTTSTM WND DMGLuther, INLARGE TREE DOWN SR 114/SR 5.
Jun 10, 2:24 PM EDTTSTM WND DMGLa Fontaine, INTREES DOWN.
Jun 10, 2:24 PM EDTTSTM WND GST 761 N Sweetser, IN.
Jun 10, 2:24 PM EDTTSTM WND GST 761 N Sweetser, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 11:54 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

530 
WUUS53 KIWX 101747
SVRIWX
INC053-069-103-169-183-101815-
/O.NEW.KIWX.SV.W.0040.200610T1747Z-200610T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
147 PM EDT Wed Jun 10 2020

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Wabash County in north central Indiana...
  Western Grant County in central Indiana...
  Southwestern Whitley County in northeastern Indiana...
  Western Huntington County in northeastern Indiana...
  Southeastern Miami County in north central Indiana...

* Until 215 PM EDT.

* At 146 PM EDT, a severe thunderstorm was located near Swayzee, or
  12 miles northeast of Kokomo, moving northeast at 75 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Marion, Huntington, Wabash, North Manchester, Gas City, Sweetser,
  Andrews, Swayzee, La Fontaine, Sims, Converse, Lagro, Amboy, Mount
  Etna, Richvalley, Mier, Herbst, Wawpecong, Point Isabel and Banquo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4038 8585 4039 8586 4056 8586 4057 8607
      4103 8579 4102 8543 4038 8568
TIME...MOT...LOC 1746Z 205DEG 64KT 4055 8593 

HAIL...1.50IN
WIND...70MPH
 
$$

FISHER
1 follow-up statement
823 
WWUS53 KIWX 101755
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
155 PM EDT Wed Jun 10 2020

INC053-069-103-169-183-101815-
/O.CON.KIWX.SV.W.0040.000000T0000Z-200610T1815Z/
Wabash IN-Grant IN-Whitley IN-Huntington IN-Miami IN-
155 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR WABASH...WESTERN GRANT...SOUTHWESTERN WHITLEY...WESTERN
HUNTINGTON AND SOUTHEASTERN MIAMI COUNTIES...

At 154 PM EDT, a severe thunderstorm was located 7 miles northwest 
of Sweetser, or 10 miles south of Wabash, moving northeast at 70 
mph. Golf ball size hail was reported with this storm near the Miami 
and Howard county line. 

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Marion, Huntington, Wabash, North Manchester, Gas City, Sweetser,
Andrews, Swayzee, La Fontaine, Sims, Converse, Lagro, Amboy, Mount
Etna, Mier, Herbst, Point Isabel, Banquo, Roseburg and Bippus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4038 8585 4039 8586 4056 8586 4057 8602
      4103 8579 4102 8543 4038 8568
TIME...MOT...LOC 1754Z 205DEG 61KT 4065 8585 

HAIL...1.75IN
WIND...70MPH
 
$$

FISHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:23 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 10, 1:23 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
123 PM EDT Wed Jun 10 2020

.SYNOPSIS...
Issued at 328 AM EDT Wed Jun 10 2020

Severe thunderstorms capable of damaging wind gusts are expected
today, roughly from noon to 8 PM eastern time. Damaging wind
gusts may be most widespread toward Interstate 69 and eastward
into Ohio. The extended forecast remains largely dry at this
time.

&&

.UPDATE...
Issued at 1135 AM EDT Wed Jun 10 2020

Continued strong confidence in multiple severe weather events,
especially eastern half of CWA this afternoon. Area of concern
developing on leading edge of dryline advancing eastward into
southwest Indiana/KEVV vicinity. Hi-res satellite data showing
rapid transition to convective streets and sheared towering
cumulus field. As this embedded mesoscale vorticity lifts north-
northeast. Effective shear, with speed shear largely attributing,
to 50-55 knots over northern Indiana coincident with moderate to
strong unstable airmass. Pockets of heating with surface
temperatures into middle 80s and dewpoints in middle 70s with
3000-3500 J/kg SBCAPE early this afternoon will continue to
provide upscale growth of linear segments, potential LEWP with an
embedded tornado, though by far the greatest risk is for
widespread damaging wind gusts, significant tree and possible
structural damage in isolated areas.

&&

.SHORT TERM...(This Afternoon through Thursday)
Issued at 328 AM EDT Wed Jun 10 2020

Severe thunderstorms capable of damaging wind gusts are expected
this afternoon and evening. The meteorology is described in the
below paragraphs. The basics are: discrete thunderstorms can develop
in the early afternoon and are expected to then form into a squall
line near and east of Interstate 69, tracking through northwest
Ohio. The initial starting point of the thunderstorms offers medium
confidence, but is perhaps near Indiana route 15. High confidence in
damaging wind gusts as the primary hazard. The threat ends
near/after 8 PM EDT.

&&

.LONG TERM...(Thursday Night through Tuesday)
Issued at 328 AM EDT Wed Jun 10 2020

An upper-level trough digs in later Friday into Saturday with a
secondary cold front at 850 mb. The GFS has been adamant about rain
chances with this feature and it now seems the ECMWF is jumping on
board. However, timing varies. Thereafter, guidance attempts to
develop a cut-off low over the Northeast US (00z GFS) to the eastern
Great Lakes (00z ECMWF) as a towering ridge centered over Texas
overtakes the aformentioned upper-level trough. For now, will focus
on getting through today's severe thereat and carry on in the
extended with limited/nil rain chances.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 122 PM EDT Wed Jun 10 2020

A 40 kt low level jet pushes towards the region ahead of a strong
cold front. Gusty synoptic winds are expected today between 25
and 30 kts out of the southwest before dying off after midnight
tonight. Thunderstorms will have the potential to create damaging
winds as well as the possibility of large hail and isolated
tornadoes. Heavy rain from thunderstorms will have the potential
to reduce CIGs/VISBY into IFR to LIFR threshold, but quick storm
motions should make those conditions brief. Storms should be out
of the area during the evening/early overnight. Then, a brief
period of MVFR CIGs are possible around 3z-5z as a secondary CAA
area moves through. Winds will continue to die down and clouds
will clear Thursday as the remnants of Cristobal move away from
the area.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Beach Hazards Statement through Thursday morning for INZ003.

MI...Beach Hazards Statement through Thursday morning for MIZ077.

OH...NONE.
LM...Small Craft Advisory until 11 AM EDT Thursday for LMZ043-046.

&&

UPDATE...Murphy
SYNOPSIS...Brown
SHORT TERM...Brown
LONG TERM...Brown
AVIATION...Roller

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 10, 3:58 AM EDT, 9 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
358 AM EDT Wed Jun 10 2020

INZ005>009-016>018-023>027-032>034-MIZ078>081-OHZ001-002-004-005-015-
016-024-025-110800-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko-Whitley-Allen IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
358 AM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

Thunderstorms capable of producing damaging wind gusts are expected
today. Please ensure you have a reliable method to receive weather
watches and warnings.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions.

INZ003-MIZ077-110800-
La Porte-Berrien-
358 AM EDT Wed Jun 10 2020 /258 AM CDT Wed Jun 10 2020/

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH
THURSDAY MORNING...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Additionally, thunderstorms today could produce locally damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous beach conditions are expected again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions.

INZ004-012>015-020-022-110800-
St. Joseph IN-Starke-Pulaski-Marshall-Fulton IN-White-Cass IN-
358 AM EDT Wed Jun 10 2020 /258 AM CDT Wed Jun 10 2020/

This Hazardous Weather Outlook is for northern Indiana.

.DAY ONE...Today and tonight.

Thunderstorms today could produce locally damaging wind gusts.
However, the severe thunderstorm risk is greatest toward eastern
Indiana, northwest Ohio and southeast Michigan.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

LMZ043-046-110800-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
358 AM EDT Wed Jun 10 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Thunderstorms are possible tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Small Craft Advisory.

In the hours before

Special weather statement, Jun 10, 12:29 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1229 PM EDT Wed Jun 10 2020

INZ005-006-016-MIZ079-080-101700-
Lagrange-Kosciusko-Elkhart-Branch-St. Joseph-
1229 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ELKHART...NORTH CENTRAL
KOSCIUSKO...WESTERN LAGRANGE...ST. JOSEPH AND WEST CENTRAL BRANCH
COUNTIES...

At 1228 PM EDT, a strong thunderstorm was located over Milford,
moving northeast at 55 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Goshen, Sturgis, Three Rivers, Syracuse, Middlebury, Constantine,
Milford, White Pigeon, Centreville, Colon, Millersburg, New Paris,
Benton, Nottawa, Scott, Mendon, Shipshewana, Honeyville, Klinger Lake
and Fishers Lake.

This includes Interstate 80 in Indiana between mile markers 104 and
120.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4198 8522 4152 8563 4152 8566 4149 8566
      4134 8579 4138 8590 4206 8560
TIME...MOT...LOC 1628Z 206DEG 49KT 4142 8580

HAIL...0.25IN
WIND...40MPH

FISHER
Special weather statement, Jun 10, 12:33 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1233 PM EDT Wed Jun 10 2020

INZ005-016-101700-
Kosciusko-Elkhart-
1233 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ELKHART AND NORTHWESTERN
KOSCIUSKO COUNTIES...

At 1232 PM EDT, a strong thunderstorm was located near
Hastings, moving north at 65 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Elkhart, Goshen, Nappanee, Dunlap, Middlebury, Bristol, Milford, New
Paris, Hastings, Southwest, Foraker, Clunette, Gravelton and
Waterford Mills.

This includes Interstate 80 in Indiana between mile markers 96 and
104.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4174 8566 4171 8566 4130 8593 4132 8601
      4175 8590
TIME...MOT...LOC 1632Z 197DEG 55KT 4139 8593

HAIL...0.50IN
WIND...50MPH

FISHER
Special weather statement, Jun 10, 12:43 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1243 PM EDT Wed Jun 10 2020

INZ015-022>024-101715-
Miami-Wabash-Cass-Fulton-
1243 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WABASH...
SOUTHEASTERN FULTON...EASTERN CASS AND MIAMI COUNTIES...

At 1243 PM EDT, a strong thunderstorm was located near Kokomo, moving
north northeast at 60 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Peru, Rochester, Grissom Afb, Akron, Walton, Bunker Hill, Mexico,
Lincoln, Wells, Galveston, Miami, Erie, Denver, Roann, Macy, Onward,
Bennetts Switch, Nyena Lake, Deedsville and Wawpecong.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4108 8616 4105 8602 4104 8602 4104 8600
      4100 8582 4056 8605 4056 8632
TIME...MOT...LOC 1643Z 197DEG 53KT 4054 8621

HAIL...0.50IN
WIND...50MPH

FISHER
Local storm report, Jun 10, 1:06 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
106 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     2 SE NEAD               40.69N 86.10W
06/10/2020                   MIAMI              IN   TRAINED SPOTTER

            6-8 INCH IN DIAMETER TREE FELL.

&&

CR
Special weather statement, Jun 10, 1:10 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Northern Indiana
110 PM EDT Wed Jun 10 2020

MIZ081-OHZ001-101745-
Hillsdale-Williams-
110 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HILLSDALE AND NORTH
CENTRAL WILLIAMS COUNTIES...

At 110 PM EDT, a strong thunderstorm was located near Reading, or
near Hillsdale, moving north at 60 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Hillsdale around 115 PM EDT.
  Jonesville around 120 PM EDT.

Other locations impacted by this storm include Cambria, North Adams,
Lake Wilson, Frontier, Ransom, Moscow, Pittsford, Shadyside, Osseo
and Jerome.

This includes Interstate 80 in Ohio between mile markers 12 and 13.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southeastern Michigan...and northwestern Ohio.

LAT...LON 4205 8436 4199 8436 4159 8456 4180 8473
      4207 8465 4207 8437
TIME...MOT...LOC 1710Z 200DEG 54KT 4184 8464

HAIL...0.25
WIND...30MPH

JBALL
Local storm report, Jun 10, 1:42 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
142 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     HAIL             3 NW GOSHEN             41.60N 85.88W
06/10/2020  E0.88 INCH       ELKHART            IN   COCORAHS

&&

CR

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:46 AM EDTBeach Hazards StatementIWX31 hr
Jun 10, 12:25 PM EDTSpecial Weather StatementIWXFulton35 min
Jun 10, 12:33 PM EDTSpecial Weather StatementIWXElkhart27 min
Jun 10, 12:40 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko35 min
Jun 10, 12:40 PM EDTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, Marshall, Saint Joseph35 min
Jun 10, 12:43 PM EDTSpecial Weather StatementIWXMiami32 min
Jun 10, 12:49 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Wabash26 min
Jun 10, 12:56 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange49 min
Jun 10, 1:08 PM EDTSevere Thunderstorm WarningIWXElkhart52 min
Jun 10, 1:14 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble, Wabash46 min
Jun 10, 1:16 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Wabash29 min
Jun 10, 1:41 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble, Steuben, Wabash and 1 more49 min
Jun 10, 2:13 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Grant, Huntington, Miami, Noble and 3 more32 min
Jun 10, 2:40 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, LaGrange, Noble, Steuben, Whitley50 min
Jun 10, 2:55 PM EDTSpecial Weather StatementIWXBlackford, Wells35 min
Jun 10, 3:09 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Blackford, Grant, Huntington, Wells36 min
Jun 10, 3:16 PM EDTSevere Thunderstorm WarningIWXDeKalb, Steuben44 min
Jun 10, 3:46 PM EDTSpecial Weather StatementIWXAllen29 min
Jun 10, 3:58 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Wells32 min
Jun 10, 4:09 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Huntington, Jay, Wells39 min
Jun 10, 4:50 PM EDTSpecial Weather StatementIWXAllen25 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.